UZH-Logo

Maintenance Infos

Higher-dimensional BF theories in the Batalin-Vilkovisky formalism: the BV action and generalized Wilson loops


Cattaneo, A S; Rossi, C (2001). Higher-dimensional BF theories in the Batalin-Vilkovisky formalism: the BV action and generalized Wilson loops. Communications in Mathematical Physics, 221(3):591-657.

Citations

13 citations in Web of Science®
13 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2001
Deposited On:27 Jan 2010 12:24
Last Modified:05 Apr 2016 13:25
Publisher:Springer
ISSN:0010-3616
Publisher DOI:https://doi.org/10.1007/s002200100484

Download

Full text not available from this repository.View at publisher

Author Collaborations